AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
i need some help!
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 4
Join Date: Aug 2006
i need some help! - 08-24-2006, 01:48 PM

i started on a course of sust and deca stacked over a 14 week period and finished the course about 8 weeks ago, i took hcg when i came off them but have had the worst acne since on my shoulders mainly but some on my back too. Is there anything i can take or do to get rid of it? i cleanse regularly and try not to touch it much but nothin seems to work! any help would be great!
   
Reply With Quote
Old
  (#2)
AnaSCI FREAK
 
Gettinhuge_pump's Avatar
 
Offline
Posts: 379
Join Date: Dec 2004
Location: In the hills of the southeastern U.S.
08-24-2006, 06:31 PM

What does your diet look like? The food you eat has a lot to do with acne breakouts...


***For God & Country***
**Airborne Rangers LEAD THE WAY**
*Fuck Bin Laden and all his friends*

**Disclaimer: I do not use steroids or any other illegal substance nor do I condone the use of them. All posts are for role-playing purposes only and all things contained in them are nothing more than figments of my imagination.**
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 4
Join Date: Aug 2006
08-25-2006, 01:57 PM

i eat cereal or porridge for bfast, chicken and pasta for lunch( mainly but does vary) then dinner varies, i eat a lot of chicken and pasta and rice, plenty of fruit, vegtables etc. do have the odd treat ie chiocolate but not too often. i try to eat really well.
My bro said to try anti estrogens, will they help?
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 4
Join Date: Aug 2006
08-25-2006, 02:20 PM

plus, i tan frequently and it helps big time but when it fades the acne comes back, i use tea tree oil cleansing pads on my shoulders and shower twice daily. i only get it on my shoulders and a few ran*** spots on my back and chest. Once it goes will that be it gone forever or am i now subject to breakin out anytime as long as im not takin roids? (i know i risk it comin bcack when i go on another cycle) I also heard B5 helps? If i go to see a doctor is it a bad idea to tell him what ive been tasking or will he need this info to give me the right treatment?
   
Reply With Quote
Old
  (#5)
AnaSCI FREAK
 
Gettinhuge_pump's Avatar
 
Offline
Posts: 379
Join Date: Dec 2004
Location: In the hills of the southeastern U.S.
08-25-2006, 08:22 PM

Hey bro, your diet looks alright just remember stay away from grease...as far as a product that may help, Pro-active worked well for me. b5 does work for some, but some people are just more prone than others. As far as telling your doctor, that is a call you will have to make. I told my doctor and he has actually been supportive. He knew before I told him anyway...doctors are smart people lol. Whatever you decide, good luck, and hope the proactive works for you!


***For God & Country***
**Airborne Rangers LEAD THE WAY**
*Fuck Bin Laden and all his friends*

**Disclaimer: I do not use steroids or any other illegal substance nor do I condone the use of them. All posts are for role-playing purposes only and all things contained in them are nothing more than figments of my imagination.**
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Offline
Posts: 4
Join Date: Aug 2006
08-26-2006, 05:25 AM

thanx for the advice! hope it clears before my next cycle.ha
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 11:43 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.